We've come across this a bunch and would like to know what others do in these cases:
PT comes in having stuck their thumb accidentally with an EpiPen while showing someone else how to use one. They're complaining of numbness in their thumb and say "it is turning white". The provider orders an injection of a vasodilator to the digit, and documents a diagnosis of "Accidental epinephrine injection to L thumb".
How would you code such an instance (save E/M portion)?
Thanks. We appreciate your input!
- ICD-10 Training
- Exam Preparation
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join